# SDR SWAA2021033141572

- Difficulty date: January 12, 2021
- Submitted: March 31, 2021
- Operation: Air carrier
- Aircraft: N566WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 32753
- Aircraft time: 61,404 hours, 31,141 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FLOOR PANEL 120BF AT FWD CARGO COMPARTMENT / FABRICATE NEW FLOOR PANEL 120BF AT FWD CARGO COMPARTMENT I.A.W B737-700 AMM 25-52-01-201-801 AND DWG #Y53A1610 REV D; MATERIAL USED:ALUMINUM SHEET 48X144 P/N:2024T3-071 WITH P.O:2020 202348
